RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 5, Pages 982–984 (Mi dan30645)  

MATHEMATICS

Approximation of continuous functions by Bernstein polynomials

G. M. Mirakyan

Odessa Higher Engineering Naval School

Full text: PDF file (280 kB)

Bibliographic databases:
Presented: . . 
Received: 24.01.1964

Citation: G. M. Mirakyan, “Approximation of continuous functions by Bernstein polynomials”, Dokl. Akad. Nauk SSSR, 159:5 (1964), 982–984

Citation in format AMSBIB
\Bibitem{Mir64}
\by G.~M.~Mirakyan
\paper Approximation of continuous functions by Bernstein polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 5
\pages 982--984
\mathnet{http://mi.mathnet.ru/dan30645}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0176277}
\zmath{https://zbmath.org/?q=an:0135.26802}


Linking options:
  • http://mi.mathnet.ru/eng/dan30645
  • http://mi.mathnet.ru/eng/dan/v159/i5/p982

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019